# SDR AALA201710139014

- Difficulty date: September 30, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001000
- Condition: Corroded
- Location: Bs 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 64 AND 66, Y1292.  REMOVED AND REPLACED THE FLOOR SUPPORT SRM 51-72-11, AND DRAWING D53472090.
